Comments on Jensen’s Inequalities

Downloads

DOI:

https://doi.org/10.26637/mjm203/018

Abstract

The paper gives generalizations of some Jensen type inequalities for convex functions of one variable. The work is based on the methods which use convex combinations in deriving inequalities. The main inequality is applied to the quasi-arithmetic means.

Keywords:

Affine combination, convex combination, convex function, Jensen’s inequality

Mathematics Subject Classification:

26A51, 52A40
  • Zlatko Pavic Mechanical Engineering Faculty in Slavonski Brod, University of Osijek, Trg Ivane Brli´ c Maˇ zurani´ c 2,35000 Slavonski Brod, Croatia.
  • Pages: 308-314
  • Date Published: 01-07-2014
  • Vol. 2 No. 03 (2014): Malaya Journal of Matematik (MJM)

P. S. Bullen, D. S. Mitrinovi´ c, and P. M. Vasi´ c, Means and Their Inequalities, Reidel, Dordrecht, NL, 1988.

A. E. Farissi, B. Belaidi, and Z. Latreuch, A variant of Jensen’s inequalities, Malaya Journal of Matematik, 4(2013), 54-60. DOI: https://doi.org/10.26637/mjm104/006

A. McD. Mercer, A variant of Jensen’s inequality, Journal of Inequalities in Pure and Applied Mathematics, 4(2003), Article 73, 2 pages.

C. P. Niculescu, and C. I. Spiridon, New Jensen-type inequalities, arXiv:1207.6877 [math.CA], 7 pages, 2012.

Z. Pavi´ c, J. Peˇ cari´ c, and I. Peri´ c, Integral, discrete and functional variants of Jensen’s inequality, Journal of Mathematical Inequalities, 5(2011), 253-264. DOI: https://doi.org/10.7153/jmi-05-23

Z. Pavi´ c, Convex combinations, barycenters and convex functions, Journal of Inequalities and Applications, 2013(2013), Article 61, 13 pages. DOI: https://doi.org/10.1186/1029-242X-2013-61

J. Sándor, On global bounds for generalized Jensen’s inequality”, Annals of Functional Analysis, 4(2013), 18-24. DOI: https://doi.org/10.15352/afa/1399899833

  • NA

Metrics

PDF views
65
Jul 2014Jan 2015Jul 2015Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 20267.0
|

Published

01-07-2014

How to Cite

Zlatko Pavic. “Comments on Jensen’s Inequalities”. Malaya Journal of Matematik, vol. 2, no. 03, July 2014, pp. 308-14, doi:10.26637/mjm203/018.